Integrability of Hamiltonian systems and Birkhoff normal forms in the simple resonance case.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 411-444
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Birkhoff normal forms, analytic Hamiltonian systems, integrability, equilibrium point, simple resonance
@article{MAN_1992__292_2_164922,
author = {Hidekazu Ito},
title = {Integrability of {Hamiltonian} systems and {Birkhoff} normal forms in the simple resonance case.},
journal = {Mathematische Annalen},
pages = {411--444},
year = {1992},
volume = {292},
number = {2},
zbl = {0735.58022},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164922/}
}
Hidekazu Ito. Integrability of Hamiltonian systems and Birkhoff normal forms in the simple resonance case.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 411-444. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164922/